MathSciNet Relay Station
MathSciNet bibliographic data
MR1607555 19D55 (19D10 19D35)
McCarthy, Randy Relative algebraic $K$-theory and topological cyclic homology. Acta Math. 179 (1997), no. 2, 197–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement